A problem of sequential optimization under convex constraints
Diskretnyj analiz i issledovanie operacij, no. 28 (1988), pp. 12-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1988_28_a2,
author = {Yu. I. Berdyshev and A. G. Chentsov},
title = {A problem of sequential optimization under convex constraints},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {12--20},
year = {1988},
number = {28},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1988_28_a2/}
}
Yu. I. Berdyshev; A. G. Chentsov. A problem of sequential optimization under convex constraints. Diskretnyj analiz i issledovanie operacij, no. 28 (1988), pp. 12-20. http://geodesic.mathdoc.fr/item/DA_1988_28_a2/